# SDR SWAA2021110233952

- Difficulty date: October 27, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737*
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H GROUND ILLUMINATION EMERGENCY LIGHT IS INOP ; RH GROND ILLMINATION EMERGENCY LIGHT IS INOP / [07] REPLACED FUSE FOR R/H GROUND ILLUMINATION EMERGENCY LIGHT PER AMM 33-51-06-960-804 STEPS 3.D.(1) THRU (4). PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-710-801; [08] OK TO REINSTALL AIR GRILLE AT STA727C+7; LBL68; [09] VERIFIED CORRECTIVE ACTIONS 6; 7.  COMPLETED STEPS 1 AND 2.; [10] INSTALLED AIR GRILLE AT STA 727C +7; LBL 68 IAW CMM 25-23-01.; [11] VERIFIED CORRECTIVE ACTION ITEM 10.; [12] VERIFIED TASK IS COMPLETE.
